# SDR SIMA202003110003

- Difficulty date: March 10, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 37,852 hours, 33,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LH EXTERNAL EMERGENCY LIGHT INOP-C/A-RAR LH FWD EXTERNAL EMERGENCY LIGHT LAMP IAW EMB-145 AMM 33-50-10. OPC GOOD
